This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Physical Restraints, Thromboembolism, and Death in 2 Patients

Arthur Lazarus

Published: March 1, 2001

Article Abstract

Letter to the Editor

Sir: Thromboembolism has occurred in relation to stupor and catatonia and to psychotropic medication. I report 2 fatalities associated with physical restraints in which thromboembolism was the underlying cause of death.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 62

Quick Links: Psychiatry

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Insights

LAI Antipsychotics in Schizophrenia: Long-term Outcomes of Early Use

Using data from the...

Read More...